Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A correction to: “On extensions of models of strong fragments of arithmetic” [Proc. Amer. Math. Soc. 108 (1990), no. 1, 223–232; MR0984802 (90d:03123)]
HTML articles powered by AMS MathViewer

by Roman Kossak PDF
Proc. Amer. Math. Soc. 112 (1991), 913-914 Request permission
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C62, 03H15
  • Retrieve articles in all journals with MSC: 03C62, 03H15
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 112 (1991), 913-914
  • MSC: Primary 03C62; Secondary 03H15
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1049844-0
  • MathSciNet review: 1049844